Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2016, 1:54 PM MDT for Quay County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2016, 1:54 PM MDT (19:54 UTC)
- Expired
- May 29, 2016, 2:44 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:53 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1713 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
814
WUUS55 KABQ 291954
SVRABQ
NMC037-292100-
/O.NEW.KABQ.SV.W.0043.160529T1954Z-160529T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 300 PM MDT
* AT 153 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
SAN JON...OR 19 MILES EAST OF TUCUMCARI...MOVING NORTHEAST AT 15
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL QUAY COUNTY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 343 AND 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3512 10354 3528 10356 3549 10305 3538 10304
3526 10305
TIME...MOT...LOC 1953Z 246DEG 19KT 3523 10339
HAIL...1.00IN
WIND...60MPH
$$
502 follow-up statements
392
WWUS55 KABQ 292024
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
224 PM MDT SUN MAY 29 2016
NMC037-292100-
/O.CON.KABQ.SV.W.0043.000000T0000Z-160529T2100Z/
QUAY-
224 PM MDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL QUAY COUNTY...
AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF GLENRIO...OR 22 MILES SOUTH OF NARA VISA...MOVING NORTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL QUAY COUNTY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 343 AND 346.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3544 10318 3533 10313 3526 10326 3514 10354
3528 10356
TIME...MOT...LOC 2024Z 246DEG 19KT 3530 10321
HAIL...1.00IN
WIND...60MPH
$$
34422
WWUS55 KABQ 292044
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
244 PM MDT SUN MAY 29 2016
NMC037-292054-
/O.CAN.KABQ.SV.W.0043.000000T0000Z-160529T2100Z/
QUAY-
244 PM MDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL QUAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL NEW MEXICO.
LAT...LON 3544 10318 3533 10313 3526 10326 3514 10354
3528 10356
TIME...MOT...LOC 2038Z 246DEG 19KT 3534 10309
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:46 AM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 29, 11:46 AM MDT, 2 hours 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1146 AM MDT SUN MAY 29 2016 .AVIATION... 18Z TAF CYCLE Complexity of aviation hazards exist during the next 24 hrs. The main hazard will be due to strong to severe storms across the eastern plains during the rest of the afternoon into the early to mid evening. Made mention of VCTS at TCC/ROW mid to late afternoon. Higher based virga activity would be found elsewhere and could impact GUP/LVS and lesser extent SAF/FMN. Winds will shift around due to the SH/TS activity. Models are indicating a stronger outflow or gust front originating from the cluster of storms across the far east to push back towards the central mtns overnight. If a stronger boundary develops then short term changes in wind speeds/direction would occur at LVS/TCC/ROW and to a lesser extent SAF and perhaps ABQ overnight. Lastly...low cigs due to an overnight moisture surge is once again expected. Expect main impacts to TCC and ROW. 50 && .PREV DISCUSSION...311 AM MDT SUN MAY 29 2016... .SYNOPSIS... The warming trend continues into Monday...with daytime temperatures reaching to near or slightly above normal for late May at most locales. A few thunderstorms are possible along a dryline later today near the Texas border and may become severe. Look for a similar day Monday...with any severe thunderstorms across the far eastern plains near the Texas border. Otherwise... mostly dry conditions with afternoon breezes will prevail though Monday. A backdoor cold front will push southwest across the area late Tuesday into Wednesday and bring much needed moisture for showers and storms. Temperatures will take a dip below normal behind the front and stay there through Thursday. A renewed warming trend is forecast for the end of the work week and into the weekend with temperatures rising back to near normal and diminishing chances for rain. && .DISCUSSION... A weak and slow moving upper low...currently offshore of southern California...will take its time moving east toward southern New Mexico over the next several days. A dry slot rotating out ahead of the upper low will keep western and central New Mexico on the dry side...with any convection through Monday likely producing gusty winds and very little to no measurable precipitation. However...a different story across eastern New Mexico where a dryline will sharpen-up later today. Gulf moisture advection is currently underway into the east central and southeast plains where surface dewpoint temperatures are currently rising into the 50s and low 60s. Lower forecaster confidence on the placement of the dryline later today given model run-to-run inconsistency...but convective initiation is likely somewhere between the Pecos River Valley and the Texas border later today. The SPC day 1 convective outlook has eastern portions of some of our eastern-most counties in a rather large slight risk area. Any storms that develop over the eastern plains will likely strengthen as they move east into the Texas Panhandle late today. Similar setup for Monday thanks to a retreating dryline overnight. Otherwise...the warming trend continues through Monday with temperatures rising to near or slightly above normal at most locales. The backdoor cold front is still on track to move southwest across our area late Tuesday into Wednesday. Strong to potentially severe storms (pulse-type) are possible late Tuesday between the Sangres and the TX/OK borders along and behind the front...and possibly out ahead of the front across the east central plains as Gulf moisture is pulled westward in the lower boundary layer depending on the exact track of the of the upper low. The front will mover west through the gaps in the central mountain chain late Tuesday night or Wednesday morning with windy conditions forecast in the Rio Grande and Upper Tularosa Valleys. Moisture advection behind the front will be sufficient to fuel wetting showers and storms Wednesday west to near the Continental Divide. Temperatures will take a dip below normal behind the front and stay there through Thursday. An impressive upper ridge is forecast by both the 00z GFS and ECMWF to pump-up over the Great Basin and Desert Southwest late week then gradually shift east over the central/southern Rockies and New Mexico through the weekend. Look for a warming trend from late week through the weekend with temperatures headed to near or slightly above normal for early June. Sufficient moisture will remain for daily rounds of storms Fri-Sun...but the wetting footprint should gradually decrease given no added moisture input. 11 && .FIRE WEATHER... A fairly weak low pressure system aloft is currently located just off of the southern CA coast, and this feature is expected to move very slowly to the east over the next four days. A couple of disturbances aloft are also currently moving northeast from the Baja into eastern NM, and at the surface the dryline is very conspicuous, separating moist air to the east and warm, dry air to the west. Humidity recovery is rapidly rising in the far eastern plains, and this trend will continue more-or-less east of the Pecos valley. Much uncertainty rests with the evolution of the dryline for the daytime today. Synoptic forecast models have changed their tune from 24 hours ago, and now indicate a rapid mixing out of the dryline east toward the TX border. However, the high resolution short term models indicate a much different story with the dryline holding its ground within a reasonably close proximity of the Pecos. This will have big implications on not only the afternoon humidity, but also on the location of where storms will be triggered. For now, have built the forecast with the deepest moisture getting shoved into the farthest eastern tier of NM with the potential for any storms that do develop to turn strong to severe. To the west of the dryline, the warming and drying trend will continue where it left off yesterday with seasonable temperatures and light to moderate afternoon breezes. Tonight the dryline will likely slosh back to the west, carrying high humidity recoveries back into the plains of NM. It does appear that the dryline will mix and push eastward Monday afternoon, but forecast models indicate that it may not fully leave the state. This could keep some higher humidity entrenched over the far eastern tier of NM with some storm potential. By this time the disturbance aloft will make a leisurely track into western AZ. A mid level dry slot will round the base of this feature and nose its way into western and central NM, and this will lead to another day of single digit humidity for many of these zones Monday afternoon. Otherwise breezes would pick up in the afternoon with some speeds briefly breaching critical thresholds in the northeastern highlands in isolated locales, and west of the dryline Haines indices will be high. By Tuesday the upper low will ease toward southeastern AZ, and a surface cold front will back into northeast NM. The front will bring additional low layer moisture into the northeast corner of NM where showers and thunderstorms are expected, but much of the central to western zones will continue to suffer from very low RH due to the presence of the dry slot aloft, warm temperatures, high mixing heights and rather unstable conditions. By Tuesday night the aforementioned back door cold front will race south and west through NM, spreading gusty winds as it passes through, especially near canyons/gaps within the central mountain chain. This front will be the catalyst that induces a shift in the weather to a cooler, moist pattern. Moisture will feed shower and thunderstorm development Wednesday and through the remainder of the work week. Some dry storms would still likely be found toward the Continental Divide during the latter half of the week, but areas to the east would see a wetter variety of showers/storms. Temperatures would rebound back close to normal next weekend as the moisture slowly dwindles. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 29, 5:31 AM MDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 531 AM MDT SUN MAY 29 2016 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 531 AM MDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING NEAR THE TEXAS BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY FOR PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER DUE TO SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, May 29, 12:26 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1226 PM MDT SUN MAY 29 2016 NMZ534-291845- QUAY COUNTY- 1226 PM MDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 1245 PM MDT... AT 1225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF NARA VISA...MOVING NORTHEAST AT 18 MPH. PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEAST QUAY COUNTY. && LAT...LON 3544 10309 3553 10312 3558 10304 3546 10304 TIME...MOT...LOC 1825Z 225DEG 18KT 3550 10307 50
Special weather statement, May 29, 12:37 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1237 PM MDT SUN MAY 29 2016
NMZ526-539-291915-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
1237 PM MDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
115 PM MDT...
AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARABELA...OR 33 MILES NORTHEAST OF
RUIDOSO... MOVING NORTHEAST AT 20 MPH.
PEA UP TO PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARABELA.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3365 10537 3394 10506 3369 10489 3367 10489
3352 10522
TIME...MOT...LOC 1836Z 228DEG 17KT 3364 10523
43Special weather statement, May 29, 1:07 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 PM MDT SUN MAY 29 2016
NMZ540-291930-
SOUTHWEST CHAVES COUNTY-
107 PM MDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
130 PM MDT...
AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNKEN...OR 36 MILES EAST OF TIMBERON...
MOVING NORTH AT 10 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY EAST OF DUNKEN.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3284 10516 3309 10489 3297 10483 3296 10483
3296 10484 3283 10484 3275 10509
TIME...MOT...LOC 1906Z 195DEG 10KT 3283 10510
50Special weather statement, May 29, 1:26 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
126 PM MDT SUN MAY 29 2016
NMZ539-292015-
EASTERN LINCOLN COUNTY-
126 PM MDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
215 PM MDT...
AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABELA...OR 36 MILES NORTHEAST OF RUIDOSO...
MOVING EAST AT 10 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARABELA.
&&
LAT...LON 3355 10521 3359 10518 3362 10520 3363 10523
3370 10523 3378 10498 3347 10497
TIME...MOT...LOC 1926Z 263DEG 7KT 3361 10514
50Local storm report, May 29, 1:37 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL BARD 35.14N 103.24W
05/29/2016 E1.75 INCH QUAY NM FIRE DEPT/RESCUE
&&
EVENT NUMBER ABQ1601293
50Local storm report, May 29, 1:42 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
142 PM MDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 3 E SAN JON 35.11N 103.27W
05/29/2016 M0.88 INCH QUAY NM PUBLIC
&&
EVENT NUMBER ABQ1601294
TRMThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:15 AM MDT | Special Weather Statement | ABQ | Quay | 45 min |
| May 29, 11:41 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 26 min |
| May 29, 12:37 PM MDT | Special Weather Statement | ABQ | Lincoln | 38 min |
| May 29, 1:07 PM MDT | Special Weather Statement | ABQ | 23 min | |
| May 29, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 36 min |
| May 29, 1:26 PM MDT | Special Weather Statement | ABQ | Lincoln | 49 min |
| May 29, 1:41 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 29, 1:46 PM MDT | Areal Flood Advisory | ABQ | Quay | 119 min |
| May 29, 1:56 PM MDT | Special Weather Statement | ABQ | Curry | 49 min |
| May 29, 2:03 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 29, 2:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 29, 2:21 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 25 min |
| May 29, 2:31 PM MDT | Special Weather Statement | ABQ | 14 min | |
| May 29, 2:35 PM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| May 29, 2:47 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 19 min |
| May 29, 2:50 PM MDT | Special Weather Statement | ABQ | Curry | 25 min |
| May 29, 3:14 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
| May 29, 3:16 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| May 29, 3:21 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| May 29, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 52 min |
| May 29, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 49 min |
| May 29, 3:37 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 38 min |
| May 29, 3:48 PM MDT | Special Weather Statement | ABQ | Curry | 27 min |
| May 29, 4:00 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| May 29, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 50 min |
| May 29, 4:16 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 44 min |
| May 29, 4:23 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 112 min |
| May 29, 4:29 PM MDT | Tornado Warning | ABQ | Curry | 31 min |
| May 29, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 29 min |
| May 29, 4:57 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 29, 5:00 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| May 29, 5:09 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| May 29, 5:10 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| May 29, 5:25 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 36 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.